# SDR UHLA2013100200524

- Difficulty date: October 2, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 10,448 hours, 8,289 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Limits
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR FWD OPEN WARNING IN FLIGHT. INSPECTED DOOR, FOUND POSITION WARNING SENSOR GAP OUT OF LIMITS, ADJUSTED WARNING SENSOR, OPS CHECK GOOD, CLEARED MEL.
